I take 200 mg of tramadol in the morning and 200 mg at night... The left side of my face swells usually only when I am tired. It feels puffy and starts by my cheekbone and pushes up so to close my eye but there is no pain at all. Just very uncomfortable. I have had a CT scan and that was clear, the specialist for ENT didn't know what it could be. My Dr hasn't got a clue either.I was wondering whether it could be something to do with the tramadol & also I take 1 300mg Gabapentin tablet 3 times a day. Any help would be appreciated. By the way I am in England UK.
Dromadol SR - could this cause my face to swell when i am tired?
Added 30 Jan 2012:
I am suffering from prolapsed discs in my lower back and even with taking these pain killers I am still in a lot of pain. I did try taking morphine for a while but the pain didn't go away and I was suffering more, so I stopped taking it.
Added 30 Jan 2012:
I have been to an optician to check out my eyes, I have been to the dentist and had an xray to confirm nothing there that could be causing this swelling,
You didn't state if the swelling is occuring soon after taking your meds. I would suspect an allergic reaction myself. I am surprised your doctors haven't suggested this as a possibility. Usually if you have an allergic reaction swelling of the face, is a danger sign. Do you have any problems with breathing when this happens? ...
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Dec 2010 • 9 answers
Posted 13 Jan 2011 • 4 answers
Posted 31 Aug 2011 • 3 answers
Posted 15 Oct 2011 • 4 answers
Dromadol SR - I take 50 mg of tramadol 3 or 4 times a week for back pain. Is this a high enough dose
Posted 26 Jan 2012 • 2 answers